MathSciNet Relay Station
MathSciNet bibliographic data
MR1749886 (2001c:20014) 20C15
Zhmud, Emmanuel Finite groups possessing a faithful nonlinear irreducible character with three classes of algebraically conjugate values. J. Algebra 226 (2000), no. 1, 225–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement